| Model Number |
407452 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438)
| Health Effect - Clinical Code |
Abdominal Pain (1685)
| Date of Event |
11/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient presented with abdominal pain.Oversensing and noise were noted on the right atrial (ra) and right ventricular (rv) lead.The nurse practitioner noted the oversensing was likely due to an operation on the same date.The ra and rv lead remains in use.No further patient complications have been reported as a result of this event.